Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 26, 2008, 3:52 PM EDT for Fulton County, Montgomery County, Saratoga County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2008, 3:52 PM EDT (19:52 UTC)
- Expired
- Jul 26, 2008, 4:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Fulton County, NY, Montgomery County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 261952
SVRALY
NYC035-057-091-262045-
/O.NEW.KALY.SV.W.0151.080726T1952Z-080726T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
SOUTHEASTERN FULTON COUNTY IN EASTERN NEW YORK...
EASTERN MONTGOMERY COUNTY IN EASTERN NEW YORK...
* UNTIL 445 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FONDA...AND MOVING NORTHEAST AT 31 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT JOHNSON...AMSTERDAM AND 6 MILES SOUTHEAST OF GLOVERSVILLE BY
400 PM EDT...
BROADALBIN...HAGAMAN AND 6 MILES SOUTHEAST OF MAYFIELD BY 410 PM
EDT...
GALWAY BY 420 PM EDT...
ROCK CITY FALLS BY 435 PM EDT...
CORINTH BY 445 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4335 7386 4330 7382 4325 7383 4325 7380
4323 7377 4328 7373 4329 7370 4327 7369
4327 7366 4319 7359 4315 7360 4294 7405
4295 7409 4292 7409 4278 7439 4297 7454
TIME...MOT...LOC 1952Z 236DEG 27KT 4296 7433
$$
ELH/TAW1 follow-up statement
000
WWUS51 KALY 262030
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT SAT JUL 26 2008
NYC035-057-091-262045-
/O.CON.KALY.SV.W.0151.000000T0000Z-080726T2045Z/
MONTGOMERY NY-SARATOGA NY-FULTON NY-
430 PM EDT SAT JUL 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN FULTON...NORTHERN SARATOGA AND NORTHEASTERN
MONTGOMERY COUNTIES...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILEY CORNERS...OR 13 MILES WEST OF SARATOGA SPRINGS...
MOVING NORTHEAST AT 31 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE DESOLATION...MOUNT PLEASANT...CHATFIELD CORNER AND FRINK
CORNER BY 435 PM EDT...
SKY RANCH...PORTER CORNERS...GREENFIELD AND SOUTH GREENFIELD BY 440
PM EDT...
SOUTH CORINTH AND NORTH GREENFIELD BY 445 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4335 7386 4330 7382 4325 7383 4323 7377
4328 7373 4329 7370 4327 7369 4327 7366
4319 7359 4315 7360 4294 7405 4295 7409
4292 7409 4291 7419 4310 7432
TIME...MOT...LOC 2030Z 236DEG 27KT 4312 7401
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
ELH/TAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:43 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 26, 3:43 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 343 PM EDT SAT JUL 26 2008 .SYNOPSIS... A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY. THE BEST CHANCE FOR STORMS SUNDAY WILL BE SOUTH AND EAST OF THE CAPITAL DISTRICT. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A COLD FRONT BOUNDARY WILL APPROACH AREA THIS EVENING AND GRADUALLY MOVE ACROSS AREA OVERNIGHT AS FLOW ALOFT IS PARALLEL. A SHORT WAVE MOVING THROUGH LONGWAVE TROUGH OVER REGION WILL PROVIDE SUPPORT FOR CONVECTION TONIGHT. CONVECTION WILL WEAKEN THIS EVENING WITH LOSS OF HEATING. WILL ADD ENHANCED WORDING OF GUSTY WINDS AND SMALL HAIL FOR THIS EVENING. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY PARTICULARLY DURING THE PEAK HEATING OF THE DAY. SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH. THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /18Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL CONTINUE OVER THE NEXT SEVERAL HOURS ACROSS THE EASTERN NY TAF SITES AS HIGH CLOUDS CONTINUE TO MOVE INTO THE REGION FROM THE WEST. A MID LEVEL CAP WILL EVENTUALLY BREAK DUE TO HEIGHT FALLS FROM AN APPROACHING SHORTWAVE...SO SOME SURFACE BASED CU WILL ALSO DEVELOP BY MID AFTN. AHEAD OF THE SHORTWAVE...SHOWERS AND EVEN A THUNDERSTORM...AS CURRENTLY DEPICTED ON THE REGIONAL RADAR MOSAIC ACROSS W NY...SOUTHERN ONTARIO...AND LAKE ONTARIO...WILL PRESS TOWARDS THE REGION. THIS ACTIVITY COULD BEGIN TO AFFECT KGFL AS EARLY AS 22Z. HAVE INCLUDED A CB QUALIFIER AFTER THIS TIME AS WELL TO ACCOUNT FOR THE POSSIBILITY THE ACTIVITY COULD HAVE SOME THUNDER. ACTIVITY WILL PRESS SOUTHEASTWARD THROUGH THE EVENING...POTENTIALLY AFFECTING KALB AND KPOU AS WELL. WITHIN ANY OF THE SHOWER/T-STORM ACTIVITY...VSBYS COULD BE REDUCED TO MVFR LEVELS FOR A BRIEF TIME. THE FRONT SHOULD HAVE ENOUGH OF A PUSH TO MOVE THROUGH KGFL AND MAYBE EVEN KALB AS WELL TONIGHT...ENDING THE THREAT FOR CONVECTION THERE. HOWEVER...THE FRONT LOOKS TO HANG UP AROUND KPOU...SO ASIDE FROM THE THREAT FOR SHOWERS AND T-STORMS THIS EVENING...THERE WILL ALSO BE A THREAT FOR ACTIVITY ON LATE SUNDAY MORNING INTO SUN AFTN...WHEN THE RETURN OF HEATING WILL HELP DEVELOP MORE SHOWERS AND STORMS ALONG THE SLOW MOVING SURFACE BOUNDARY. SOME CLEARING OUT BEHIND THE FRONT TONIGHT ACROSS THE NORTH...IN ADDITION TO ANY LOW LEVEL MOISTURE SUPPLIED BY SHOWER ACTIVITY...AS WELL AS LIGHT WINDS...WILL HELP SOME RADIATIONAL FOG DEVELOP TONIGHT...MAINLY AT KGFL. IFR CONDITIONS WILL BE POSSIBLE THERE AFTER 04Z. A LIGHT BREEZE SHOULD PREVENT ANY IFR FOG FROM OCCURRING AT KALB...SO WOULD ONLY EXPECT A BRIEF PERIOD OF MVFR FOG THERE AT WORST FOR THE SECOND PORTION OF THE OVERNIGHT. LINGERING CLOUDS ALONG THE BOUNDARY SHOULD ALSO HELP PREVENT KPOU FROM DROPPING TO IFR TONIGHT AS WELL. OUTLOOK... TONIGHT AND SUN...VFR/MVFR SCT SHRA/TSRA. MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. WED...VFR/MVFR SCT SHRA/TSRA. && .FIRE WEATHER... A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY. RELATIVE HUMIDITY VALUES WILL RECOVER TO 90 TO NEAR 100 PERCENT TONIGHT AND DROP TO MINIMUMS OF 45 TO 55 PERCENT SUNDAY AFTERNOON WITH 55 TO 65 PERCENT ACROSS THE TERRAIN. SOUTHWEST TO WEST GENERALLY LESS THAN 10 MPH TONIGHT AND SUNDAY. && .HYDROLOGY... RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY RAINFALL. SCATTERED CONVECTION TONIGHT AND SUNDAY AS A FRONTAL BOUNDARY APPROACHES AND MOVE ACROSS AREA. MODELS DIFFER ON AMOUNT AND LOCATION OF RAIN ASSOCIATED WITH THE FRONTAL PASSAGE. THE GFS PUTS HEAVIER RAIN NORTH LATE THIS AFTERNOON AND EVENING WHILE THE THE NAM12 DEVELOPS HEAVIER RAIN LATE THIS EVENING AND OVERNIGHT FROM THE MID HUDSON REGION EAST INTO CONNECTICUT. THERE IS POTENTIAL FOR 1 TO 2 INCHES OF RAIN IN CONVECTION WITH PWAT AMOUNTS EXPECTED TO APPROACH 1.5 INCHES THIS EVENING. BASIN-WIDE PRECIP AMOUNTS WILL BE A LOT LESS...PROBABLY 0.3 TO 0.7 INCH. SINCE THE GROUND IS FAIRLY MOIST SOME RUNOFF WILL OCCUR FROM AREAS OF HEAVIER RAINFALL. RISES MAY OCCUR ON SOME STREAMS AND MINOR LOCALIZED FLOODING MAY OCCUR. THIS AFTERNOON THE LEVEL OF HINCKLEY RESERVOIR WAS ONLY ABOUT 6 INCHES BELOW THE SPILLWAY ELEVATION OF 1225 FEET...HAVING COME UP A LITTLE OVER FOUR FEET IN THE LAST FEW DAYS. RAIN FROM THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PROBABLY BOOST THE INFLOW ENOUGH TO BRING IT AN INCH OR TWO OVER BY SUNDAY EVENING. HINCKLEY NORMALLY SPILLS OVER DURING THE SPRING AND THE AMOUNT EXPECTED TO SPILL WILL BE BARELY NOTICEABLE DOWNSTREAM. ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE APPROACH OF ANOTHER COLD FRONT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...HELLER AVIATION...FRUGIS FIRE WEATHER...IAA HYDROLOGY...RCK
Hazardous weather outlook, Jul 26, 10:54 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1054 AM EDT SAT JUL 26 2008 NYZ039>043-047>054-058-059-082>084-VTZ013>015-271100- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1054 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...SARATOGA LAKE GEORGE REGION...CENTRAL MOHAWK VALLEY SCHOHARIE VALLEY...EAST CENTRAL CATSKILLS AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT... SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON...AND CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ060-061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 1054 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WIND GUSTS EXCEEDING 58 MPH AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE EXPECTED TO MOVE FROM WEST TO EAST AT 25 TO 30 MPH. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- 1054 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER AND HAMILTON COUNTIES. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. A FEW OF THE STORMS INTO THE EVENING MAY BECOME STRONG TO POSSIBLY SEVERE. MAIN THREAT IS FOR DAMAGING WINDS. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 3:26 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 326 PM EDT SAT JUL 26 2008 NYZ039-041-082-262030- NORTHERN SARATOGA NY-SOUTHERN FULTON NY-NORTHERN FULTON NY- 326 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN FULTON COUNTY MOVING INTO SARATOGA COUNTY... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING 50 MPH WINDS AND POSSIBLE HALF INCH HAIL. THIS STORM WAS LOCATED NEAR JOHNSTOWN...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... MAYFIELD BY 355 PM EDT BROADALBIN BY 405 PM EDT 6 MILES SOUTHEAST OF CRANBERRY CREEK BY 415 PM EDT 7 MILES SOUTHEAST OF NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 430 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR FROM THIS THUNDERSTORM. WASULA
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 61 min |
| Jul 26, 5:11 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 64 min |
| Jul 26, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 55 min |
| Jul 26, 5:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 61 min |
| Jul 26, 6:07 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 53 min |
| Jul 26, 6:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 62 min |
| Jul 26, 6:42 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady, Washington | 48 min |
| Jul 26, 7:21 PM EDT | Areal Flood Advisory | ALY | Saratoga | 6 hr |
| Jul 26, 7:30 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 60 min |
| Jul 26, 7:36 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Schenectady | 3 hr |
| Jul 26, 7:36 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 54 min |
| Jul 26, 7:50 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 55 min |
| Jul 26, 7:54 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 66 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.